Levitra vs viagra side effects

Common Questions and Answers about Levitra vs viagra side effects

levitra

Avatar m tn ve been taking Cialis for over a year with excellent results and no relevant side effects. I also tried Levitra and it worked fine but Cialis is my favorite. Everyone is different, though: some men prefer Levitra, others prefer Cialis or Viagra.
Avatar m tn These medications increase blood flow to the penis by inhibiting the enzyme phosphodiesterase type 5 (PDE5). The most common side effects of Viagra and the other PDE5 inhibitors are flushing and headache. PDE5 drugs can cause dangerously low blood pressure if they are taken with nitroglycerin or other nitrate medications that are used to treat chest pain and heart disease. In patients that cannot tolerate PDE5 inhibitors there are other treatments available.
Avatar m tn First of all, you should see a urologist. There may be some underlying organic cause that you're not aware of and only a doctor can help with you that. If this is in fact a case of psychological ED, there are several solutions available. PDE-5 inhibitors are very effective, even in cases of psychogenic ED. Viagra, Cialis and Levitra can improve your erections and make you more confident. Don't expect any miracles, though.
Avatar m tn ok so those other pills are for no use right. so i need prescription to get those pills you mentioned. ok but those pills have side effect right??
Avatar n tn At that dose i really didnt feel like the side effects were worth what little Viagra did. i have also tried Cialis but nothing compares to lodenafil(its also called Helluva or Fhalenza. at 80mg this is not something that i would take every day!! i would not get anything done.
Avatar m tn Try masturbating less frequent and next time with your wife take some pills (take small dose- viagra, levitra, cialis...) and use it couple times to regain yours self-confidence. You'll see everything will be ok! Don't worry so much and good luck!
Avatar n tn Finally I stopped all together at about 24 but the impotence persisted so I was prescribed Levitra, Viagra and Cialis but the Levitra was my choice for about a year until it stopped working and gave me bad side effects (stuffy nose, what feels like high blood pressure and chest discomfort). I began taking Viagra which worked great for a little while and cialis on occassion just to change it up.
Avatar m tn Hi, does Viagra/sidegra causes any long term side effects after using it? I've experienced a massive loss of sensitivity on my penis after using the pills. I have not been prescribed from a doctor, but bought of the store in Thailand. Popped 50 mg to 100 mg per intercourse. Have used it often for two weeks, and noticed the lack of feeling on the tip under intercourse and even when I stopped using the pills.
Avatar n tn I have been prescribed Levitra and viagra for the past ten years and they have worked well. I was talking mainly 20mg Levitra. A few months ago this only resulted in a less than satisfactory "half erection" and that has been the case since. However I have been woken during the night with a good erection so the "plumbing must still be working.
Avatar f tn per day. I do not do any drugs, so I have a difficult time being able to tell what is normal and/or side effects of drug abuse. I have noticed in the last week (during his tapering off), his moodiness has returned, and he is not being as affectionate as he was being while on the Sub. As far as our sex life, it seems to be almost non-existant. Could Viagra be an option, or is that just adding another drug to the mix which really isn't needed at this time?
Avatar n tn Viagra and Levitra are the two FDA (Food and Drugs Administration) approved anti-impotence drugs that are indeed effective in helping men.Viagra needs no introduction! Pfizer's wonder drug, sildenafil, better known as Viagra, is the trusted treatment for male impotence problems.
Avatar m tn Stress, medication (e.g. antidepressants) and anxiety may indeed cause ED. But before you jump into any conclusion, you should see a urologist and go through a series of tests. There may be some underlying organic cause that you're not aware of. If this is indeed a case of psychogenic ED, there are solutions available. PDE-5 inhibitors (Viagra, Cialis, Levitra) are very effective and can make you more confident but they're not exactly anxiety drugs.
Avatar m tn You said your doctor prescribed Cialis. All three PDE-5 inhibitors (Viagra, Cialis, Levitra) are very effective but everyone is different and reactions vary greatly. I suggest you try all three and see which one works best for you. You should always consult your doctor first, though. Have you seen a urologist already? Did you do any tests to determine if there's some underlying organic cause that you're not aware of? Maybe you should seek a second opinion. Good luck!
Avatar n tn cialis only works when you're sexually excited in the brain. if you're worrying about the situation, it will not work. also, cialis brings side effects. if you're taking the highest dosage, you're probably getting headaches or some sort of side effect that may be annoying you while you're trying to get into the mood and make the medicine work. if that's the case get a smaller dosage from your doctor.
Avatar m tn Please do more web searches and DO NOT use Viagra, Cialis, and Levitra. I also have RP and ED. I bought L-arginine/Orinithine but am wary about using until I read that it's ok. Blood flow changes seem to be very bad to already bad retinal cells.
Avatar m tn I am considering switching from Levitra to Cialis. Have read that Cialis has a longer half life (up to 36 hrs vs. 5-7 hrs.). Anyway, I have tried extending Levitra's half-life by taking a second dosage a few hours later, but no matter what, the max effects still really fade off 5-7 hours after the initial dosage. Wondering if anyone knows why this might be... and why a second dose would not extend the effects? Just helps with planning.
Avatar m tn Some of the ED medications are effective though (viagra, levitra, cialis). Imo there is nothing humorous about this query or its manifestation.
Avatar n tn Could my heart medicine (metropolol tartrate, gemfibrozil or metformin) be causing me to have a continuing ED problem and would viagra or other med help?? Intercourse is impossible now..Thank you.. This discussion is related to <a href='http://www.medhelp.org/posts/show/493727'>inability to ejaculate</a>.
Avatar n tn Are the meds to counter this? Levitra? Viagra? I have no problem with erections. Does this effect wear off? Do i need to switch meds. This has the potential to be very embarrassing for me. Please help.
Avatar m tn You could try once a day Cialis with Levitra or Viagra on demand.
Avatar m tn When desire and libido are depressed, the brain is unable to send signals to the heart to pump blood to the male sexual organs, and results in ED. The most common treatment for ED is medications like Viagra, Cialis, or Levitra. This is an effective treatment for nearly anyone suffering from ED or impotence, but does have side effects. IMO I think ur too young for meds but u should speak with ur DR. He/She will give u proper recommendation as to what will work for u. Good luck!
Avatar f tn I agree w/ GuitarRox - doubtful this one-time deal would do you much harm. But same as GR, I'd want to know why you took Viagra in the 1st place at age 24 - were you experiencing any symptoms that made you think you were developing ED, or was this just sort of an 'experiment' to see what would happen? First, it's never a good idea to take a Rx drug that wasn't prescribed for you, and 2nd, it's an even worse idea to take a larger dose than prescribed.
Avatar n tn For background, I have occasionally taken Cialis for about two years with no issues. Before that I took Levitra for approximately ten years with no issues. And before that I took Viagra for approximately two years with only minor side effects.